# SDR USAA001270

- Difficulty date: August 16, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED, STATION 787 BETWEEN STRINGER 8L AND 9L.  INSTALLED PER SRM 51-40-03.  (M)
